A1 Journal article (refereed)
A Density Problem for Sobolev Spaces on Planar Domains (2016)


Koskela, P., & Zhang, Y. (2016). A Density Problem for Sobolev Spaces on Planar Domains. Archive for Rational Mechanics and Analysis, 222 (1), 1-14. doi:10.1007/s00205-016-0994-y


JYU authors or editors


Publication details

All authors or editors: Koskela, Pekka; Zhang, Yi

Journal or series: Archive for Rational Mechanics and Analysis

ISSN: 0003-9527

Publication year: 2016

Volume: 222

Issue number: 1

Pages range: 1-14

Publisher: Springer

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1007/s00205-016-0994-y

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): http://arxiv.org/abs/1508.01400


Free keywords: density problems; Sobolev spaces; planar domains


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 3


Last updated on 2020-17-10 at 19:45